# SDR AU971394

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 71167
- Condition: Leaking
- Location: Nr 2 Cyl Exh
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CYLINDER EXHAUST VALVE LEAKING.
